Vidaza Forums

Recently active Vidaza forums and community discussion threads. Post your question or story about Vidaza and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.



Page of 1     New Thread    RSS Feed
does azitidine[vidaza] cause chin pain?

my father 75 year old, on his third month in vidaza. every month he had diffrent side effects. this time his both leg shin is so painful. does it mean his MDS is became really bad or is it still a side effect of vidaza or vidaza didn't work for him? ## Hello, Sarah! How is your father doing? Unfortunately, all cancer medications tend to make people pretty miserable and cause crazy side effects, its just the nature of how they work. Any unusual symptoms should be discussed with his doctor, to be sure, but generally you can't rule much out, with these medications. Other side effects, as listed by the FDA, may include nausea, stomach pain, diarrhea, headache, anxiety, dizziness and cold symptoms. Is there anything else I can help with?

Updated
vidaza and both shin feel pain.

my farher in law is in his third month in vidaza, every month had diffrent sise effects. this time his both leg shin if painful. does it mean his MDS is vexoming really bad or is it stil sise effect of vidaza or vidaza doesnt work for him?:) ## Hello, Sarah! How he doing? The FDA does list aches, pains, fever and flu like symptoms as possible side effects of this medication, along with nausea, loss of appetite, feeling weak and headache. All medications used to treat cancer are potent and well known to cause crazy side effects. Has he asked his doctor about it? They should be able to let him know if this is normal, or not.

Updated
vidaza and neuropathy pain in abdomen, chest and armpits?

My father, 81, was diagnosed with AML 6 months ago after having MDS for several years. 20% blasts in bone marrow, and transfusions every few weeks. Neupogen for low white counts. Started Vidaza, and after 2nd round, has had radiating neuropathy-like pain in the abdomen, chest and into the armpits. Vicodin not really helping the pain. Have read about Vit B supplements, and will inquire about that to doctor. Most Internet searches for neuropathy after chemotherapy talk about the hands and feet, but not "trunk" neuropathy. Anyone else experience pain in the trunk area post Vidaza? And if so, please share ## Well, peripheral neuropathy is the most common, due to the fact that the tissue in those locations is very thin, so there is less protection for the nerves all around and they t...

Updated
Vidaza Treatment

Dears, My father is suffering from Hemolitic anemia and MDS. he is 70 years old. he has been on Vidaza treatmnet for 3 months (3 cycles achived). the only improvement he showed is that he didnt need for the past month only, any blood or paletets. but the paletets count did not increase. my quetion is shall we proceed with Vidaza treatment for 6 or 9 months as i read on several websites? or since he didnt show any improvements means he is not responding to Vidaza and shall be stopped? please advise.. and if any other alternative please advise also. thank you Regards ## Would somebody please reply on my previous post! thx in advance ## What has his doctor advised? When it comes to such a serious medical condition, the best and safest approach is to follow the advice and instructions of a ...

Updated
Lack of apettite

I finished my 1st cycle of Vidaza 2 days ago and I was wondering how much longer this lack of apettite is going to last. ## I don't really have an estimate to give you, because there isn't a lot of information listed for it, at this time and even when there is, it can vary from person to person. Have you talked to your doctor about it? The main thing that you have to remember is that you need to eat, even if you don't have much of an appetite, so you should make sure you eat at least small meals on a regular basis.

Updated



Discuss Vidaza

No registration needed.
Simply fill out the form below.

Discuss: Vidaza

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 April 2015.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA